RX Exam 1 012510

RX Exam 1 012510 - The nurse is teaching a client about possible interactions related to medication initiation Which is most indicative of the need

Info iconThis preview shows pages 1–3. Sign up to view the full content.

View Full Document Right Arrow Icon
The nurse is teaching a client about possible interactions related to medication initiation.  Which is most indicative of the  need for further teaching? A. "I will call my physician if I have any problems related to my medication." B. "it is important that I not smoke while taking my medication." C. "I will decrease my intake of caffeine because it can affect my medication." D. "is safe for me to take any over the counter medication while I am pregnant." Answer:  D Which statement is the most correct definition of action of anti-adrenergic medications?  Anti-adrenergic medications work  by: A. binding to H1 receptors B. blocking the effects of the sympathetic nervous system C. facilitating the release of epinephrine D. through an unknown mechanism Answer:  B Optimal dosage of cholinesterase inhibitors for patients with myasthenia gravis is indicated by: A. muscle relaxation B. miosis C. increased ability to raise the eye lids D. increased intestinal tone and motility Answer:  C Two drugs are indicated for the treatment of status epilepticus.  One of these is Ativan (lorazepam).  Which is most correct  regarding the other drug? A. Luminal (phenobarbital) B. Valium (diazepam) C. Depakote (valproic acid) D. Tegretol (carbamazepine) Answer:  B An 84-year-old patient is 3 days postoperative from a right hip replacement.  The patient is taking more than 14 different  scheduled medications and 6 PRN medications, including analgesics.  The nurse is concerned about renal function and  should assess the patient’s A. sodium levels B. potassium levels C. creatinine clearance D. urinalysis Answer:  C Which of the following best demonstrates the nurse's understanding of how genetics influence drug response when  considering individuals variations in drug responses? A. a drug drug interaction B. poor kidney function C. cytochrome P-450 response D. body weight Answer:  C
Background image of page 1

Info iconThis preview has intentionally blurred sections. Sign up to view the full version.

View Full DocumentRight Arrow Icon
A 27-year-old female come to the clinic with complaints of increasingly frequent migraine headache the patient has been  taking nonsteroidal anti-inflammatory drugs for previous migraine but states that they are not as a tactic now as they once  were the patient is prescribed ergotamine with a 1st dose now what action should the nurse take? A. asked the patient if she is pregnant or think she may be pregnant B. instruct the patient to take the medication with food C. instruct the patient to avoid concurrent use nonsteroidal anti-inflammatory drug D. have to laboratory draw blood for a complete count Answer:  A One way that the health care team can differentiate between a myasthenic crisis and a cholinergic crisis is to: A. assess the serum levels of the cholinesterase inhibitor
Background image of page 2
Image of page 3
This is the end of the preview. Sign up to access the rest of the document.

This note was uploaded on 10/16/2010 for the course NURS 2300 taught by Professor Various during the Spring '10 term at Mid-America.

Page1 / 10

RX Exam 1 012510 - The nurse is teaching a client about possible interactions related to medication initiation Which is most indicative of the need

This preview shows document pages 1 - 3. Sign up to view the full document.

View Full Document Right Arrow Icon
Ask a homework question - tutors are online